MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Catalog Number DMS45
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Clinician observed small tears/holes around the edges of the membrane when completing a cranioplasty procedure.Revision surgery was not required and the patient condition was reported as "fine".

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6555876
Report Number2249852-2017-00011
Device Sequence Number16392603
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2017
Device Catalogue NumberDMS45
Device Lot Number1608121121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;